uu.seUppsala University Publications
Change search
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • ieee
  • modern-language-association
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf
Discrete convexity built on differences
Uppsala University, Disciplinary Domain of Science and Technology, Mathematics and Computer Science, Department of Mathematics.
2014 (English)In: Portugaliae Mathematica, ISSN 0032-5155, E-ISSN 1662-2758, Vol. 71, no 1, 25-37 p.Article in journal (Refereed) Published
Abstract [en]

We shall study a new class of functions in discrete convexity which is defined using difference operators. The relation between this new class and the class of integrally convex functions is studied.

Place, publisher, year, edition, pages
2014. Vol. 71, no 1, 25-37 p.
Keyword [en]
Discrete convexity, difference operators, lateral convexity, integral convexity
National Category
Mathematics
Identifiers
URN: urn:nbn:se:uu:diva-229983DOI: 10.4171/PM/1939ISI: 000338690500002OAI: oai:DiVA.org:uu-229983DiVA: diva2:738559
Available from: 2014-08-18 Created: 2014-08-18 Last updated: 2017-12-05Bibliographically approved

Open Access in DiVA

No full text

Other links

Publisher's full text

Authority records BETA

Samieinia, Shiva

Search in DiVA

By author/editor
Samieinia, Shiva
By organisation
Department of Mathematics
In the same journal
Portugaliae Mathematica
Mathematics

Search outside of DiVA

GoogleGoogle Scholar

doi
urn-nbn

Altmetric score

doi
urn-nbn
Total: 414 hits
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • ieee
  • modern-language-association
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf